Still bouncing, then hypo, what do,I do

Discussion in 'Feline Health - (The Main Forum)' started by Bellasmom, Feb 18, 2018.

Thread Status:
Not open for further replies.
  1. Bellasmom

    Bellasmom Well-Known Member

    Joined:
    Feb 12, 2018
    Thank you so much, makes more since now, yes I will drop to 1u
     
    Kris & Teasel likes this.
  2. Bellasmom

    Bellasmom Well-Known Member

    Joined:
    Feb 12, 2018
    I didn’t see the message for new plan till just now, I’m ready for whatever you think and ready to try it, thank you so much
     
    Kris & Teasel likes this.
  3. Bellasmom

    Bellasmom Well-Known Member

    Joined:
    Feb 12, 2018
    1 u in am also??
     
  4. Kris & Teasel

    Kris & Teasel Well-Known Member

    Joined:
    Aug 17, 2016
    Yes, 1 u in the AM too. We need to find a low enough dose to get him settled and work up from that if needed. If you can squeeze in two tests this evening beginning at +2 that would be great.
     
    Bellasmom likes this.
  5. Kris & Teasel

    Kris & Teasel Well-Known Member

    Joined:
    Aug 17, 2016
    Those reds and the pink are likely from bouncing. Give 1 u again this AM. Try to get a urine ketone test done - just a pre caution when BGs are high.

    It’s time to start a new thread. This one is getting long.
     
  6. Bellasmom

    Bellasmom Well-Known Member

    Joined:
    Feb 12, 2018
    How do I delete this thread or just leave it alone
     
  7. Kris & Teasel

    Kris & Teasel Well-Known Member

    Joined:
    Aug 17, 2016
    No need to delete this thread. Just start a new one. If you don't want to think of a fancy name for each new thread you start you can simply use something like "Bella's FD Journey Part 1" and then just change the number when you use the same title for a new thread. You can also start a separate thread if you need attention fast and you'd write a title that makes that clear.
     
  8. Kris & Teasel

    Kris & Teasel Well-Known Member

    Joined:
    Aug 17, 2016
    I see your SS comment about him getting int dry food last night. That might be part of the reason for the red this AM. It could also be from rebound after yesterday's lows or from this dose being a bit too low. Don't worry - we won't leave him at a too low dose any longer than necessary. It's to try to get him settled from all the crazy ups and downs.
     
Thread Status:
Not open for further replies.

Share This Page